# SDR AALA2019021549001

- Difficulty date: February 12, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 30,599 hours, 12,198 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GROUND CREW WAS ADVISED OF A TAILPIPE FIRE ON THE LEFT ENGINE ABOUT 6 TO 7 MINUTES AFTER ENGINE START.  CREW PULLED FIRE HANDLE AND NO BOTTLES WERE NEEDED TO EXTINGUISH. ENGINES WERE RUNNING NORMALLY PRIOR TO TAXI OUT, BOTH ENGINES HAD NORMAL STARTS.   THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED FIM 71-05-00, NO ABNORMALITIES FOUND. ACCOMPLISHED LEFT HAND ENGINE RUN AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
